Hi, My wife and I have been TTC for a few a while now with no joy. I am currently taking Citalopram for anxiety (10mg once a day) but I have read somewhere that this can reduce sperm count and make the ones left a bit lazy! is this correct and should I come off the drugs?
I was on Celexa (aka Citalopram) for just over a year - 20 mg./day. I recently went off of it (on my second try - had terrible side effects the first time). Anyway, that was on March 24....and now, I think I'm pregnant after our first TTC our second child. Hope to get a positive pregnancy test result this weekend!!!
I'm not sure how it might affect males and the ability to father a child. All I know is that I definitely didn't want to be on an AD while TTC, I was worried about the possible effects on the baby, even though my doctor said there was very little risk. For me, any risk was too much risk.
On the other hand, though, you want to be in a healthy frame of mind when expecting a baby. Only you can know if you're ready to go off the meds.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.